# SDR UIEA2018102102299

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,169 hours, 15,739 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE STATUS MSG. COULD NO DUPLICATE STATUS MSG AT THIS TIME. PERFORMED TEST IAW AMM 24-11-01.
